This forum is an un-mediated, patient-to-patient forum for questions and support regarding HPV issues such as: genital warts, causes, diagnosis, cervical cancer, HPV in men, PAP tests, treatment, telling your spouse or partner
Hi guys, I wanted to check and see what kind of side effects some people here have experienced from imiquimod (hopefully I'm not the only one here who has used imiquimod cream for GW).
The reason I ask is because I've gotten a pretty nasty lesion right under the head of my penis (in an area that I really wasn't even directly applying the cream) and have seen some blood in my semen since I've began using this stuff. Has anyone gotten anything like these?
Imiquimod can cause skin redness and fungal infection but it is less likely to cause blood in semen or hematospermia. It can occur due to many conditions such as infections, swellings (inflammations), cysts, stones & other obstructive lesions, and benign or non-benign tumors of the organs of the genitourinary system (involving the bladder, urethra, the testicles, the seminal vesicles, the epididymis, the prostate gland etc). Investigations include blood tests, routine & culture tests of urine & semen, ultrasound & MRI scans of genitourinary system, and histopathological tests (FNAC, biopsy etc).
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.